| Model Number |
XTACK-160-H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
02/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: date of event estimate 01feb2025.Block h6: imdrf code e2340 captures the reportable event of wound dehiscence.
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system (160cm) was used during an unknown procedure type performed on an unknown date.During the procedure, the x-tack endoscopic helix tacking system system performance was dissatisfactory in relation to closure.The physician advised that he had experienced two serious post complications of leaks after closure with x-tack.No information has been provided to date on how the leaks were treated or if they were treated.
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system (160cm) was used during an unknown procedure type performed on an unknown date.During the procedure, the x-tack endoscopic helix tacking system system performance was dissatisfactory in relation to closure.The physician advised that he had experienced two serious post complications of leaks after closure with x-tack.No information has been provided to date despite good faith efforts.
Additional Manufacturer Narrative